Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Properties of $ S$-closed spaces

Author: Douglas E. Cameron
Journal: Proc. Amer. Math. Soc. 72 (1978), 581-586
MSC: Primary 54D30; Secondary 54G05
MathSciNet review: 0514999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the S-closed spaces introduced by Travis Thompson using semiopen sets may be characterized as spaces where covers by regular closed sets have finite subcovers. S-closed is contagious and semiregular but is neither productive nor preserved by continuous surjections. Extremally disconnected QHC spaces are S-closed and maximal S-closed spaces are precisely the maximal QHC spaces which are extremally disconnected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54G05

Retrieve articles in all journals with MSC: 54D30, 54G05

Additional Information

Keywords: S-closed, regular closed, extremally disconnected, semiopen, maximal topologies
Article copyright: © Copyright 1978 American Mathematical Society